Journal of Applied Mechanics and Technical Physics, Volume (58), No (4), Year (2017-8) , Pages (717-724)

Title : ( BUCKLING AND POSTBUCKLING OF SIZE-DEPENDENT CRACKED MICROBEAMS BASED ON A MODIFIED COUPLE STRESS THEORY )

Authors: majid akbarzadeh khorshidi , Mahmoud Shariati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

The elastic buckling analysis and the static postbuckling response of the Euler–Bernoulli microbeams containing an open edge crack are studied based on a modified couple stress theory. The cracked section is modeled by a massless elastic rotational spring. This model contains a material length scale parameter and can capture the size effect. The von K´arm´an nonlinearity is applied to display the postbuckling behavior. Analytical solutions of a critical buckling load and the postbuckling response are presented for simply supported cracked microbeams. This parametric study indicates the effects of the crack location, crack severity, and length scale parameter on the buckling and postbuckling behaviors of cracked microbeams.

Keywords

, buckling, postbuckling, cracked microbeam, couple stress theory, size effect.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1064489,
author = {Akbarzadeh Khorshidi, Majid and Shariati, Mahmoud},
title = {BUCKLING AND POSTBUCKLING OF SIZE-DEPENDENT CRACKED MICROBEAMS BASED ON A MODIFIED COUPLE STRESS THEORY},
journal = {Journal of Applied Mechanics and Technical Physics},
year = {2017},
volume = {58},
number = {4},
month = {August},
issn = {0021-8944},
pages = {717--724},
numpages = {7},
keywords = {buckling; postbuckling; cracked microbeam; couple stress theory; size effect.},
}

[Download]

%0 Journal Article
%T BUCKLING AND POSTBUCKLING OF SIZE-DEPENDENT CRACKED MICROBEAMS BASED ON A MODIFIED COUPLE STRESS THEORY
%A Akbarzadeh Khorshidi, Majid
%A Shariati, Mahmoud
%J Journal of Applied Mechanics and Technical Physics
%@ 0021-8944
%D 2017

[Download]